# SDR 99ZZZX4432

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7638T
- Make and model: Cessna 172A
- Aircraft serial: 47238
- Engine: Cont O300A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: A50303A2
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT BROKEN AT NR 6 CONNECTING ROD PIN.  OFF-AIRPORT LANDING WITH NO DAMAGE OR INJURY.
